# SDR ASOA201712205254

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 35,674 hours, 25,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 J ANGLE IS CORRODED ON UPPER FLANGE BETWEEN LBL 11 AND RBL 11.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, AND 51-42-06-001-001-A01.
